Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

On contraceptive pills, do not have periods after taking full week's pills, skipping placebo pills. Should I stop birth control?

I have been skipping the placebo pills in my package for about 6 months and the past 2 to 3 months I had been taking 3 of them to see if my period would come back. This month I took the full weeks pills and I still have no period. Should I stop taking my birth control all together until I get my period back just to be safe that everything is ok?
Asked On : Sat, 21 Jul 2012
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
May 2013
normally while taking 28 days contraceptive pills you will have withdrawal bleeding during 7 placebo pills, even if you do not get periods also you have to continue the next pack for full protection,
some women may not get periods while on pills, so you can continue and possibly after stopping pills your periods will return.
take care.
Answered: Sat, 21 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor